Previous |  Up |  Next

Article

References:
[1] Bourbaki N.: Algèbre commutative. Hermann, Paris, 196L Zbl 1107.13002
[2] Conrad P.: Lattice ordered groups. Tulane University 1970. Zbl 0258.06011
[3] Gilmer R.: Multiplicative ideal theory. Queen's Papers, Lecture Notes No. 12, Kingston, 1968. MR 0229624 | Zbl 0155.36402
[4] Gilmer R., Parker T.: Divisibility properties in semigroup rings. Mich. Math. J. 21 (1974), 65-86. DOI 10.1307/mmj/1029001210 | MR 0342635 | Zbl 0285.13007
[4a] Gilmer R., Heinzer W. J.: Intersections of quotient rings of an integral domain. J. Math. Kyoto Univ. 7 (1967), 133-150. MR 0223349 | Zbl 0166.30601
[5] Jaffard P.: Les Systèmes d'Idéaux. Dunod, Paris, 1960. MR 0114810 | Zbl 0101.27502
[6] Kaplansky L: Commutative rings. Allyn and Bacon, Boston 1970. MR 0254021 | Zbl 0203.34601
[7] Maths E.: Torsion-free modules. Univ. of Chicago Press, Chicago, 111., 1972. MR 0344237
[8] Mockof J.: A realization of öf-groups. Czech. Math. J. 27 (1977), 296-312. MR 0447454
[9] Mockof J.: Prüfer d-groups. Czech. Math. J. 28 (1978), 127-139. MR 0491400
[10] Mockof J.: A realization of groups of divisibility. Comment. Math. Univ. Sancti Pauli, Tokyo, XXVI (1911), 61-75. MR 0466101
[11] Mockof J.: Topological groups of divisibility. (to appear in Colloq. Math.). MR 0522372
[12] Mockof J.: A note on approximation theorems. (to appear in Arch. Math.).
[13] Mott J. L.: Convex directed subgroups of a group of divisibility. Can. J. Math. XXVI (3), (1974), 532-542. DOI 10.4153/CJM-1974-049-2 | MR 0364213 | Zbl 0245.06008
[14] Mott J. L., Schexnayder M.: Exact sequences of semi-value groups. J. reine angew. Math., 283/284 (1976), 388-401. MR 0404247 | Zbl 0347.13001
[15] Nakano T.: Rings and partly ordered systems. Math. Z. 99 (1967), 355-376. DOI 10.1007/BF01111015 | MR 0215765 | Zbl 0149.27702
[16] Ohm J.: Semi-valuations and groups of divisibility. Can. J. Math. XXI (1969), 576-591. DOI 10.4153/CJM-1969-065-9 | MR 0242819 | Zbl 0177.06501
[17] Ohm J., Pendleton R. L.: On integral domains of the form $\cap D\sb{P}, P$, P minimal. J. reine angew. Math. 241 (1970), 147-159. MR 0263793
[18] Rachůnek J.: Directed convex subgroups of ordered groups. Acta Univ. Palac. Olomucensis Fac. R. Nat. 41 (1973), 39-46. MR 0357273
[19] Rachůnek J.: Prime subgroups of ordered groups. Czech. Math. J. 24 (1974), 541 - 551. MR 0357274
[20] Sheldon P.: Two counterexamples involving complete integral closure in finite dimensional Prüfer domains. (to appear in J. Algebra). MR 0332771 | Zbl 0275.13008
Partner of
EuDML logo